Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 330, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 4:45 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2019, 4:45 PM EDT (20:45 UTC)
- Expired
- Oct 31, 2019, 5:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
373
WUUS52 KFFC 312045
SVRFFC
GAC125-163-301-303-312115-
/O.NEW.KFFC.SV.W.0330.191031T2045Z-191031T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
445 PM EDT Thu Oct 31 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Warren County in east central Georgia...
Northeastern Glascock County in east central Georgia...
Southeastern Washington County in east central Georgia...
Jefferson County in east central Georgia...
* Until 515 PM EDT.
* At 445 PM EDT, severe thunderstorms were located along a line
extending from near Dearing to near Louisville, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Louisville, Wrens, Wadley, Davisboro, Stapleton, Bartow, Avera,
Matthews, Moxley, Stellaville and Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
3284 8233 3282 8236 3282 8266 3334 8247
3333 8242 3331 8240 3331 8233 3327 8229
3327 8226 3323 8223
TIME...MOT...LOC 2045Z 248DEG 37KT 3333 8235 3307 8242
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 4:01 PM EDT, 44 minutes earlier.
Area forecast discussion, Oct 31, 4:01 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 401 PM EDT Thu Oct 31 2019 .SHORT TERM /Tonight through Friday Night/... Quite a dichotomy exists across the CWA this afternoon as a strong cold front sweeps across the area. Ahead of the front, a very warm airmass with temperatures in the 70s and 80s supports surface CAPE of 1000-1500 J/kg. There remains some threat for a strong or severe thunderstorm in this warm sector over the next couple of hours, though this threat will come to a quick end through 22z as the front quickly pushes eastward and the better shear continues to become increasingly displaced northeast of the CWA. The primary threats in any isolated severe thunderstorm over the next couple of hours will be damaging wind gusts, though a brief spin-up tornado cannot be ruled out. The earlier Flood Watch in north Georgia has been cancelled as the heaviest rainfall continues to exit the watch area, though isolated lingering flooding issues on creeks and streams and in low-lying areas cannot be ruled out into this evening. Temperatures are quickly plummeting behind the front with lingering showers in the immediate wake of the cold front. These showers will come to an end from west to east through 00z, and temperatures will continue to drop. Gusty northwest winds will make for very chilly Trick-or-Treating with wind chills dropping into the 30s and 40s across north Georgia by 6-7 PM. This will set the stage coldest night of the season so far. Low temperatures across north Georgia will approach the freezing mark, and many locations are forecast to experience their first freeze of the season by Friday morning. A Freeze Warning is in effect for areas northwest of a line from LaGrange to Atlanta to Gainesville where confidence is highest in the freezing temperature potential. Locations along the southern periphery and just south and east of the Freeze Warning will be borderline on the freezing temperature potential. Regardless, temperatures will be cold across the entire area, and wind chills will dip well into the low-to-mid 20s in north Georgia tonight into Friday morning. Friday will bring sunny skies as surface high pressure builds into the Southeast. Even with abundant sunshine, high temperatures will remain 8 to 12 degrees below normal. Another cold night can be expected Friday night with lows again testing the freezing mark across portions of far north Georgia. RW && .LONG TERM /Saturday through Thursday/... Minor adjustments made as fcst looks to be mostly on track and not enough model consensus to justify altering pops next week. Could be dealing with some frost/freeze concerns for portions of north Georgia the mornings of Saturday through Monday. Previous discussion follows... Baker LONG TERM /Friday Night through Wednesday/... Friday night into Saturday morning, surface high pressure will be dominating the weather pattern with lows in the 30s and PWATS around 0.25in. A second cold front, associated by another stronger shortwave moving across the Midwest, is expected Saturday afternoon. However, with dry air in place it will only result in a wind shift with another stout, surface high pressure moving across the southeastern CONUS Saturday night through Monday morning. Highs will be consistent through the weekend and in the mid 50s and 60s. Skies will be mostly clear with seasonal winds generally out of the north. By Monday, the region will transition back to an upper-level southwesterly flow pattern ahead of a broader longwave trough over the CONUS, returning Gulf moisture to the region and increasing PWATS to near an inch by Tuesday with surface dewpoints also rising back into the 50s. The surface high pressure will also shift eastward, resulting in cold air damming against the southern Appalachians with a wedge front moving southward into the area. As moist, air overrides the wedge, overcast skies and scatter rain showers may be possible throughout the day on Tuesday, though there are discrepancies in the long term models with how much moisture flux occurs over the forecast area. Thiem 41 && .AVIATION... 18Z Update... A strong cold front progressing through area has brought an end to TSRA at ATL/CSG area sites, though TSRA remains possible at AHN/MCN through 20-21z. Behind the front, lingering shra will end from west to east at ATL sites by 21-23z. MVFR cigs will persist through around 00z after which point clearing should begin with skies becoming mostly clear overnight. Winds will be northwest and gusty this evening and tonight at 13-18kts with gusts 22-28 kts before tapering to 5-10 kts after 12z Friday. //ATL Confidence...18Z Update... Medium confidence on ceiling clearing time. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 33 60 36 63 / 10 0 0 0 Atlanta 33 57 37 59 / 10 0 0 0 Blairsville 28 56 32 54 / 10 0 0 0 Cartersville 31 56 33 59 / 10 0 0 0 Columbus 36 61 38 64 / 10 0 0 0 Gainesville 34 58 37 59 / 10 0 0 0 Macon 35 62 37 66 / 10 0 0 0 Rome 31 56 32 58 / 10 0 0 0 Peachtree City 32 58 35 61 / 10 0 0 0 Vidalia 41 64 43 67 / 30 0 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Friday for the following zones: Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether... Murray...North Fulton...Paulding...Pickens...Polk...South Fulton...Towns...Troup...Union...Walker...White...Whitfield. Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Emanuel...Glascock...Hancock...Jefferson... Johnson...Laurens...Taliaferro...Treutlen...Warren... Washington...Wilkes. && SHORT TERM...RW LONG TERM...Thiem/Baker AVIATION...RW
Hazardous weather outlook, Oct 31, 4:12 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 412 PM EDT Thu Oct 31 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-012015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 412 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Late this Afternoon and Tonight... Some strong and isolated severe storms are possible across eastern portions of central Georgia this afternoon into evening as a cold front continues to push eastward across the area. The primary threat will be damaging wind gusts and a weak, brief tornado. A Severe Thunderstorm Watch is in effect until 9 PM tonight. Tonight, a Freeze Warning is also in effect for most of northern Georgia and portions of west-central Georgia as sub-freezing temperatures are expected to filter into the forecast area following the cold front. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Some portions of north Georgia could have some areas of frost or reach the freezing mark for the mornings of Saturday through Monday. Please monitor any changes with future forecast updates. Otherwise, no hazardous weather is expected at this time. Rain chances will return Monday night through Tuesday night but are not expected to pose any hazardous conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Oct 31, 3:46 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Thu Oct 31 2019
GAZ039-050-051-061-062-312015-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
346 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
WILKES...NORTHERN HANCOCK...NORTHWESTERN WARREN AND SOUTHEASTERN
GREENE COUNTIES UNTIL 415 PM EDT...
At 346 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near White Plains, or 7 miles southwest of
Crawfordville...moving northeast at 70 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Washington, Crawfordville, White Plains, Siloam, Sharon, Ficklin,
Cadley, Lundberg, Robinson, Metasville, Floral Hill, Holliday Park,
Aonia, Barnett, Rocky Creek Fire Dept., Lyneville, Raytown, Alexander
Stephens Park and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8261
3363 8262 3362 8262 3361 8265 3351 8261
3339 8307 3351 8314 3387 8258 3386 8257
3383 8260 3364 8248
TIME...MOT...LOC 1946Z 239DEG 61KT 3347 8298
WIND...50MPHSpecial weather statement, Oct 31, 3:48 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Thu Oct 31 2019
GAZ062-075-312000-
Glascock GA-Warren GA-
348 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK AND SOUTHEASTERN WARREN
COUNTIES UNTIL 400 PM EDT...
At 348 PM EDT...a strong thunderstorm was over Mitchell, or near
Gibson...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gibson, Mitchell, Bastonville and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3326 8246 3316 8268 3324 8274 3341 8255
3335 8255 3336 8253 3334 8250 3334 8245
3333 8243 3333 8242 3332 8241 3331 8239
TIME...MOT...LOC 1948Z 233DEG 40KT 3323 8266
WIND...50MPHSpecial weather statement, Oct 31, 3:49 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Thu Oct 31 2019
GAZ074-083>085-096-097-105>109-312015-
Wilkinson GA-Crisp GA-Dooly GA-Washington GA-Johnson GA-Wilcox GA-
Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
349 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...CRISP...SOUTHEASTERN
DOOLY...SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...WILCOX...
WESTERN LAURENS...BLECKLEY...WESTERN DODGE...SOUTHEASTERN TWIGGS AND
PULASKI COUNTIES UNTIL 415 PM EDT...
At 349 PM EDT...a line of strong thunderstorms was along a line
extending from near Toomsboro to near Mobley Crossing to near
Raines...and moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Cordele, Cochran, Eastman, Hawkinsville, Vienna, Abbeville,
Jeffersonville, Irwinton, Chester, Tennille, Rochelle, McIntyre,
Arabi, Dexter, Dudley, Cadwell, Pineview, Toomsboro and Pitts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3193 8392 3232 8357
3240 8352 3239 8350 3241 8348 3245 8350
3293 8322 3294 8277 3230 8304 3185 8337
3185 8361 3180 8361 3180 8379
TIME...MOT...LOC 1949Z 266DEG 36KT 3291 8311 3230 8341 3193 8388
WIND...40MPHSpecial weather statement, Oct 31, 4:00 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Thu Oct 31 2019
GAZ061-062-073>076-084-312045-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
400 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...JEFFERSON...
WASHINGTON...EASTERN BALDWIN...HANCOCK...GLASCOCK AND WARREN COUNTIES
UNTIL 445 PM EDT...
At 400 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms extending from near Mayfield to near
Deepstep...and moving east at 40 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Warrenton, Sparta, Gibson,
Wrens, Davisboro, Tennille, Stapleton, Avera, Norwood, Mitchell,
Camak, Deepstep, Edge Hill, Midway-Hardwick, Edgehill, Springfield
and Hamburg State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3307 8229 3293 8228 3294 8330 3339 8308
3351 8261 3345 8259 3341 8255 3335 8255
3336 8253 3334 8250 3334 8245 3333 8242
3331 8240 3331 8234 3327 8229 3327 8226
3323 8223
TIME...MOT...LOC 2000Z 265DEG 34KT 3342 8278 3297 8291
WIND...50MPHSpecial weather statement, Oct 31, 4:15 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Thu Oct 31 2019
GAZ074-076-083>086-096>098-105>111-312100-
Crisp GA-Washington GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-
Dodge GA-Twiggs GA-Pulaski GA-Wilkinson GA-Jefferson GA-Dooly GA-
Treutlen GA-Johnson GA-Laurens GA-Bleckley GA-
415 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN WASHINGTON...
NORTHWESTERN WHEELER...WESTERN TELFAIR...NORTHWESTERN EMANUEL...
WILCOX...DODGE...SOUTHEASTERN TWIGGS...PULASKI...EASTERN WILKINSON...
SOUTHEASTERN JEFFERSON...SOUTHEASTERN DOOLY...WESTERN TREUTLEN...
JOHNSON...LAURENS AND BLECKLEY COUNTIES UNTIL 500 PM EDT...
At 414 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from 6 miles
south of Oconee to near Seville...and moving northeast at 60 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Dublin, Cordele, McRae, Cochran, Eastman, Hawkinsville, Abbeville,
Wrightsville, Helena, East Dublin, Wadley, Chester, Tennille,
Rochelle, Milan, Adrian, Arabi, Dexter, Dudley and Cadwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3184 8390 3294 8304 3293 8228 3283 8231
3181 8309 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380
TIME...MOT...LOC 2014Z 243DEG 53KT 3277 8295 3199 8360
WIND...50MPHSpecial weather statement, Oct 31, 4:16 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Thu Oct 31 2019
GAZ039-051-062-312030-
Taliaferro GA-Wilkes GA-Warren GA-
416 PM EDT Thu Oct 31 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES AND
NORTHWESTERN WARREN COUNTIES UNTIL 430 PM EDT...
At 415 PM EDT...a line of strong thunderstorms was extending from
near Danburg to Norwood...and moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Tignall, Sharon, Ficklin, Cadley, Delhi, Lundberg,
Metasville, Floral Hill, Holliday Park, Aonia, Barnett, Danburg,
Rocky Creek Fire Dept., Raytown and Sandy Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8262
3362 8262 3361 8265 3351 8261 3344 8292
3398 8270 3399 8266 3386 8261 3387 8257
3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2015Z 263DEG 38KT 3389 8259 3348 8272
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:48 PM EDT | Special Weather Statement | FFC | Bleckley | 27 min |
| Oct 30, 10:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Oct 31, 3:59 AM EDT | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more | 29 hr |
| Oct 31, 12:13 PM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Troup | 32 min |
| Oct 31, 12:44 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more | 31 min |
| Oct 31, 12:49 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Oct 31, 12:56 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 34 min |
| Oct 31, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 23 min |
| Oct 31, 1:15 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 30 min |
| Oct 31, 1:16 PM EDT | Special Weather Statement | FFC | Hall | 14 min |
| Oct 31, 1:30 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more | 30 min |
| Oct 31, 1:39 PM EDT | Special Weather Statement | FFC | White | 21 min |
| Oct 31, 1:44 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 31 min |
| Oct 31, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 31 min |
| Oct 31, 1:46 PM EDT | Special Weather Statement | FFC | Lamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more | 29 min |
| Oct 31, 1:59 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 31 min |
| Oct 31, 2:15 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more | 45 min |
| Oct 31, 2:17 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 13 min |
| Oct 31, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more | 31 min |
| Oct 31, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter, Webster | 29 min |
| Oct 31, 2:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Oct 31, 2:51 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Oct 31, 2:59 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more | 31 min |
| Oct 31, 3:01 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach, Sumter | 14 min |
| Oct 31, 3:15 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more | 30 min |
| Oct 31, 3:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Oct 31, 3:28 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes | 32 min |
| Oct 31, 3:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Oct 31, 3:48 PM EDT | Special Weather Statement | FFC | Glascock | 12 min |
| Oct 31, 3:49 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson | 26 min |
| Oct 31, 4:00 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 45 min |
| Oct 31, 4:15 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more | 45 min |
| Oct 31, 4:16 PM EDT | Special Weather Statement | FFC | Wilkes | 14 min |
| Oct 31, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more | 45 min |
| Oct 31, 5:42 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.